# SDR CALA2009042700216

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 34,008 hours, 5,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3017703
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L4 OUTSIDE EMERGENCY LIGHT INOPERATIVE.  FOUND LIGHT SOCKET WITH CORROSION, CLEANED SOCKET CHECKS GOOD PER AMM 33-51-00.
